# SDR CALA2024082702287

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 61,292 hours, 22,180 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 147A8540U8
- Condition: Corroded
- Location: Sta947-996
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CHORD CORRODED FROM STA 947 THRU STA 996 APPROX. (FOR SDR/ ESFR REPORTING ONLY) R2 CHORD REPLACED ON BAM N/R 002147183. (FOR SDR/ESFR REPORTING ONLY)
